# SDR DL76S040478

- Difficulty date: May 29, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 51,757 hours, 24,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4EF MISSING EMERGENCY LIGHT COVER ASSY.  INSTALLED COVER ASSY.
